RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 23, Number 9  


Ordinary Differential Equations
Asymptotic solutions of differential equations of hypergeometric type
V. S. Adamchik, A. D. Lizarev
1475
The exponents of a piecewise-constant three-dimensional system
B. F. Bylov, È. A. Tikhonova
1483
A generalization of the Banach–Cacciopolli principle to operators in pseudometric spaces
P. P. Zabreiko, T. A. Makarevich
1497
The solution of nonlinear boundary value problems for ordinary differential equations
A. V. Kim
1504
Evolution equations with infinite-dimensional pseudodifferential operators
I. F. Kurbyko
1510
Some asymptotic properties of the solutions of a system of Emden–Fowler type
D. D. Mirzov
1519
The discrete spectrum of a problem connected with wave propagation in an inhomogeneous medium with viscous friction
V. N. Pyvovarchyk
1533
On the stabilization of nonstationary dynamical objects
B. V. Ulanov
1539
Bifurcations of limit cycles of a quadratic system with two singular points and two parameters that rotate the field
L. A. Cherkas, V. A. Gaĭko
1544

Partial Differential Equations
A class of multidimensional strongly connected elliptic systems
E. A. Golovko
1554
Solvability of a boundary value problem for a high-order equation of mixed type
I. E. Egorov
1560
The parabolic capacity of a set and some characteristics of and estimates for it
P. I. Mysovskikh
1567
Systems of operator-differential equations
V. K. Romanko
1574
On the Riemann-Hilbert problem for a degenerate system of first-order equations
K. Sh. Saidov
1585
A method for the approximate solution of a Maxwell system
B. Yu. Sternin
1590
Semibounded solutions of inverse problems of the calculus of variations
V. M. Filippov
1599
The Dirichlet problem for a multidimensional system of elliptic type
Sh. B. Khalilov
1608
The formulation of well-posed boundary value problems for a class of systems of evolution type
A. Yanushauskas
1613

Short Communications
An integral equation of transport theory in an inhomogeneous medium
L. G. Arabadzhyan
1618
Dual integral equations connected with the eigenfunctions of the Steklov problem for a conic domain
B. A. Vasil'ev
1622
A dynamic model of a readjustment process of devices of an active moving object
V. N. Kalinin, B. V. Sokolov
1626
Asymptotic expansions of the vanishing and bounded solutions of ordinary differential equations
A. V. Kostin
1629
The method of lower and upper functions for second-order differential equations with singularities
L. A. Lepin
1632
The equivalence of some classes of first-order elliptic and hyperbolic systems and second-order partial differential equations
I. E. Pleshchinskaya
1634
A singular system of ordinary differential equations
G. A. Sviridyuk
1637
On the problem of the splitting of systems of differential equations that are dependent on two parameters
N. A. Sotnichenko
1640
A class of integral equations in a space of functions over a finite field
V. G. Chernov
1643
Wiener–Hopf operators with oscillating coefficients
B. Ya. Steinberg
1645
Uniqueness of the solution of the inverse problem for a differential equation in a Banach space
Yu. I. Èidel'man
1647
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019